This website is intended to possibly help others just by telling my story but does not constitute the answer of an ailment.  Always seek medical advice from your primary care physician.  

As an Amazon Associate I earn from qualifying purchases. There are also affiliate links.  I appreciate all of the support and comments on my website.  Cheers to healthy tummies! 

Allergy Shot Side Effects 

Allergy shot side effects can be moderate, mild to life threatening.  

It truly depends on the individual since everyone responds differently.  

I'll share some symptoms that I have, now that I'm back receiving shots again. 

Allergy Shot Side Effects Listed 

Again, everyone is different but these are some symptoms that I have experienced:

  • tiredness
  • itchy around the area (s) where the injection was given
  • raised area (s) around where the injection was given
  • the area of injection is warm to the touch 
  • skin breakouts
  • running nose
  • gas
  • stomach pain

So FYI..after receiving shots, I have to wait 30 minutes to ensure that there aren't any serious side effects which is a good thing.  This is a across the board when it comes to receiving allergy shots. 

About 5 minutes or so after I receiving my shots, I noticed that my stomach started hurting slightly.  I thought to myself, huh, that's weird that my stomach is hurting.  It literally seemed out of the blue but truth to be told it was from the allergy shot and with every strength increase of the serum, the pain is much more noticeable. 

FYI..I am receiving my allergy shots during the spring season which means my symptoms are worse since I'm not fighting only the season allergens but also the allergy shots. 

Allergy Shot Side Effect Relief Tips 

There are a few things that I do in order to relief symptoms after I receive my shots.

So prior to going in, I ensure that I have taken my antihistamines.  This is a must when on allergy shots.  It's important to discuss with your allergist how much you should take.  Learn more about antihistamines on WebMD.

I spoke to my allergist about the amount of Zyrtec I was taken and wondered if there was something else I could take for my stomach pain since Benadryl seemed to only help calm my stomach. 

He suggested that I increase the amount of Zyrtec and that has worked.  Thank heavens...I am so happy about that.  

Some other things that I do are:

  • Use my neti pot
  • Use my nasal allergy spray
  • Cool compresses on itchy areas
  • Use allergy eye drops
  • Take fish oils since they are natural anti-inflammatories
  • Acupressure points that help with inflammation 

The most important thing is that one finds what works best for him/her since there is no cookie cutter method.  It takes trial and error to determine the correct balance of what one's body needs. 

It Gets Worse before it Gets Better

Remember your body has to adjust which may take a little bit of time to do so when getting allergy shots. 

So it's important to be patient with yourself. 

I've experienced a myriad of of non-life threatening symptoms while on allergy shots but I realize it's my body ways of adjusting and I know it's going to get much better.  I'm very excited for the outcome. 

I hope this helps.  Feel better soon. 


About Me

I am a mom of two and wife who looks for natural options and who knows a thing or two about the neti pot as well as resolving my stomach pain.  I love mine and can't imagine life without it.  Sounds funny, huh? But so true!! Read more about me..

Follow Me on You Tube for great videos and tips!  I hope this website helps and that you find relief too!  Please share if it has.



New! Comments

Have your say about what you just read! Leave me a comment in the box below.
Share this page: